# SDR AALA990015

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6822
- Make and model: Boeing 727223
- Aircraft serial: 19700
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control
- Part number: 10251831
- Condition: Malfunctioned
- Location: Ac Bay
- Component: Garrtt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DFW - FLT 535 - DURING CRUISE AT FL22 AIRCRAFT LOST PRESSURIZATION.  CREW INITIATED EMERGENCY DESCENT AND LANDED DFW WITHOUT FURTHER INCIDENT.  MAINTENANCE CHECKED DECAY RATE AND PRESSURIZED AIRCRAFT WITH ENGINES AND APU ON THE GROUND WITH NO ABNORMAL CONDITIONS NOTED.  AS A PRECAUTIONARY, AUTO AND MANUAL PRESSURE CONTROLS WERE REPLACED.  ALL REQUIRED CHECKS WERE PERFORMED WITH NORMAL OPERATION.  FUNCTIONAL CHECK FLIGHT CHECKED NORMAL WITH NO PRESSURIZATION DISCREPANCIES.  (M)
